# SDR YENA20150522132

- Difficulty date: May 22, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N374JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000629
- Aircraft time: 5,692 hours, 3,720 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Finger Doubler
- Condition: Corroded
- Location: Frames 24-25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, FOUND FWD CARGO DOOR FWD FINGER PLATE HAS CORROSION.  REMOVED CORROSION, IAW SRM 51-10-03, TYPE D BLEND-OUT.  MAX MATERIAL REMOVED IS 0.002". NDT VERIFIED CORROSION REMOVAL REF NDI MANUAL 51-00-00-916-803-A. TREATED; PRIMED AND PAINTED REF SRM 51-23-04,  51-23-05,  AND 51-23-06.
